Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum: Equivalence of certain discontinuous functions under closure


Author: Maurice Hugh Miller, Jr.
Journal: Proc. Amer. Math. Soc. 61 (1976), 187
DOI: https://doi.org/10.1090/S0002-9939-76-99976-7
Original Article: Proc. Amer. Math. Soc. 54 (1976), 384-388.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-76-99976-7
Article copyright: © Copyright 1976 American Mathematical Society